|Vitamins to help w/ many issues
Feb 10, 2011
| Response from Dr. Fawcett
You have a complex set of issues that require consultation with your physician. Many supplements are useful but must be taken with caution as they can seriously interfere with your medications. For example, a common herbal remedy for depression is St John's Wort which causes a dangerous interaction with protease inhibitors. Some of your symptoms such as low sexual desire and memory concerns could be related to medications. Adderal and Xanax both are powerful (and addictive) drugs that are pushing and pulling your body in two directions. Speak with your physician about your current meds, your symptoms, and which supplements, if any, he would suggest.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risk Of Getting HIV
- Sex With A Prostitute And HIV Transmission Risk
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- White Spots After Kissing Cold Sore Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.